# SDR DALA2019080654622

- Difficulty date: August 4, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 105,443 hours, 15,431 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Relay
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COME ON WHEN SWITCH MOVED TO OFF POSTION RESEATED RELAY K370 AND K371. SYSTEM OPERATION IS NORMAL.
